# SDR AALA202410039759

- Difficulty date: October 2, 2024
- Submitted: October 3, 2024
- Operation: Air carrier
- Aircraft: N770UW
- Make and model: Airbus A319-112
- Aircraft serial: 1393
- Aircraft time: 59,838 hours, 38,425 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2559
- Condition: No Test
- Location: Zone 200
- Part time: 62,756 hours, 39,798 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: LEFT OVERWING EMERGENCY LIGHT EMERGENCY POWER SUPPLY UNIT SHOWS UNIT FAIL ON TEST. REPLACED LEFTHAND EMERGENCY EXIT EMERGENCY POWER SUPPLY UNIT 11WL.
